Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle_Publicacion

Optimal affine reparametrization of rational curves

Abstract: Let be a characteristic zero field, let be a birational parametrization of a -definable curve with coefficients in an algebraic extension over . We propose an algorithm to solve the optimization problem of computing the affine reparametrization such that has coefficients over an extension of with algebraic degree as small as possible.

 Autoría: Tabera L.F.,

 Fuente: Journal of Symbolic Computation, Volume 46, Issue 8, August 2011, Pages 967-976

Editorial: Elsevier

 Fecha de publicación: 01/08/2011

Nº de páginas: 10

Tipo de publicación: Artículo de Revista

 DOI: 10.1016/j.jsc.2011.04.001

ISSN: 0747-7171,1095-855X

 Proyecto español: MTM2008-04699-C03-03

Url de la publicación: https://doi.org/10.1016/j.jsc.2011.04.001